# SDR 05FDEA01475

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 9G FITTING CORRODED, BS 266, LBL 5, WL 208.  REMOVED AND REPLACED G-BEAM PER SRM 51-30-2.
